Geometriae Dedicata

, Volume 155, Issue 1, pp 141–149

An infinite family of convex Brunnian links in \({\mathbb{R}^n}\)

Authors

  • Bob Davis
    • Department of MathematicsWake Forest University
    • Department of MathematicsWake Forest University
  • Jonathan Newman
    • Department of MathematicsWake Forest University
  • Jason Parsley
    • Department of MathematicsWake Forest University
Original Paper

DOI: 10.1007/s10711-011-9581-4

Cite this article as:
Davis, B., Howards, H.N., Newman, J. et al. Geom Dedicata (2011) 155: 141. doi:10.1007/s10711-011-9581-4
  • 50 Views

Abstract

This paper proves that convex Brunnian links exist for every dimension n ≥ 3 by constructing explicit examples. These examples are three-component links which are higher-dimensional generalizations of the Borromean rings.

Keywords

Brunnian linksHigh-dimensional knot theoryBorromean rings

Mathematics Subject Classification (2000)

57Q45
Download to read the full article text

Copyright information

© Springer Science+Business Media B.V. 2011